MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION STELLAREX 035; DCB PTA CATHETER

THE SPECTRANETICS CORPORATION STELLAREX 035; DCB PTA CATHETER
Model Number AB35SX060060135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient''s dob or age at time of event, and weight are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.The stellarex device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A stellarex device was used in the mid sfa.During inflation at 8 atm, a balloon pinhole leak was observed, caused by a stent strut inside the stent.A new stellarex device was used to complete the procedure.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.

Brand Name
STELLAREX 035
Common Device Name
DCB PTA CATHETER
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
6655 wedgwood road north
suite 105
maple grove MN 55311
Manufacturer (Section G)
SPECTRANETICS
6655 wedgwood road north
suite 105
maple grove MN 55311
Manufacturer Contact
diana melliza galvez
6655 wedgwood road north
suite 105
maple grove, MN 55311
719377-8986
MDR Report Key16414810
Report Number3011416935-2023-00003
Device Sequence Number19674127
Product Code ONU
UDI-Device Identifier00813132024291
UDI-Public00813132024291
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model NumberAB35SX060060135
Device Catalogue NumberAB35SX060060135
Device Lot NumberFVY20M24A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 0.014" SPIDERFX EMBOLIC; TERUMO: 6F DESTINATION SHEATH
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American